Help Privacy Policy Disclaimer
  Advanced SearchBrowse




Journal Article

Instantons on hyperkähler manifolds


Devchand,  Chandrashekar
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available

Devchand, C., Pontecorvo, M., & Spiro, A. (2020). Instantons on hyperkähler manifolds. Annali di Matematica Pura ed Applicata, 199(2), 533-561. doi:10.1007/s10231-019-00890-5.

Cite as: https://hdl.handle.net/21.11116/0000-0002-BB70-D
An instanton $(E, D)$ on a (pseudo-)hyperk\"ahler manifold $M$ is a vector
bundle $E$ associated to a principal $G$-bundle with a connection $D$ whose
curvature is pointwise invariant under the quaternionic structures of $T_x M, \
x\in M$, and thus satisfies the Yang-Mills equations. Revisiting a construction
of solutions, we prove a local bijection between gauge equivalence classes of
instantons on $M$ and equivalence classes of certain holomorphic functions
taking values in the Lie algebra of $G^\mathbb{C}$ defined on an appropriate
$SL_2(\mathbb{C})$-bundle over $M$. Our reformulation affords a streamlined
proof of Uhlenbeck's Compactness Theorem for instantons on
(pseudo-)hyperk\"ahler manifolds.